×

Found 3,354 Documents (Results 1–100)

100
MathJax

Attractors of the Navier-Stokes equations in a two-dimensional porous medium. (English. Russian original) Zbl 07528254

J. Math. Sci., New York 262, No. 3, 246-261 (2022); translation from Probl. Mat. Anal. 115, 15-28 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Concentration front propagation and adsorption of impurities during filtration of a nanofluid through a porous medium. (English. Russian original) Zbl 07513565

J. Appl. Mech. Tech. Phys. 62, No. 7, 1072-1087 (2021); translation from Vychisl. Mekh. Splosh. Sred 13, No. 1, 83-97 (2020).
MSC:  76S05 76T20 76M20
PDF BibTeX XML Cite
Full Text: DOI

Numerical modeling of gas hydrate formation in a porous collector. (English. Russian original) Zbl 07502476

J. Appl. Mech. Tech. Phys. 62, No. 4, 573-582 (2021); translation from Prikl. Mekh. Tekh. Fiz. 62, No. 5, 57-67 (2021).
MSC:  76-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

On nonexistence results of porous medium type equations and differential inequalities on Riemannian manifolds. (English) Zbl 1476.58020

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 493-514 (2021).
MSC:  58J05 35J70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software